# SDR 7C7A2017112200349

- Difficulty date: November 22, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 42,119 hours, 47,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 182-202
- Part time: 42,119 hours, 47,517 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND OUT OF LIMITS ON THE LT FWD INBD SEAT TRACK. REPLACED THE SEAT TRACK SECTION IAW RD 8-53--1102 AND ECO 008.51-17.01.
